medicine

Eupyric 500mg Tab

By EUPHORIC PHARMACEUTICALS (P) LTD
10 Tablet(s) in Strip
3.28*
MRP 4.00
18% OFF
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely

Medical Description

Eupyric Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, per...
Read more

Product Summary

Offer Price₹3.28
You Save₹0.72 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsParacetamol / Acetaminophen(500.0 Mg)
UsesPain and fever
Side effectsSkin rash, itching, blisters
ClassificationANALGESIC/ANTIPYRETIC
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg)
10 Brand Alternate(s)
Contains same composition as Eupyric 500mg Tab
Certified doctor image
View All

Uses of Eupyric 500 MG

For the treatment of fever and pain including headache, muscle ache, tooth ache, periods pain and pain related to muscle and joints, etc.

Contraindications of Eupyric 500 MG

  • If you are allergic to paracetamol or any of the ingredients of this medicine.

Side effects of Eupyric 500 MG

The chances of getting side effects with paracetamol are rare if taken in the recommended dose. In rare cases you may experience a skin rash, itching, blisters, allergic reaction and bruising.

Precautions and Warnings of Eupyric 500 MG

Pregnancy

Q:
Can I take Eupyric Tablet during pregnancy?
A:
Paracetamol can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.

Breast Feeding

Q:
Can I take Eupyric Tablet while breastfeeding?
A:
Paracetamol passes into the breastmilk in a small amount. This medicine can be used during breastfeeding.

Driving

Q:
Can I drive if I have consumed Eupyric Tablet?
A:
Paracetamol is not likely to affect your ability to drive or use machines.

Alcohol

Q:
Can I consume alcohol with Eupyric Tablet?
A:
This medicine is not known to interact with alcohol. Avoid consuming alcohol and binge drinking when taking this medicine especially if you drink too often. Consult your doctor for further advise.

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease.
  • You are taking any other medicines or products that contain paracetamol.
  • You are an alcoholic or are suffering from chronic malnutrition.
  • You should not take this medicine too often and for a prolonged duration.
  • Always keep a minimum gap of 4-6 hours between two consecutive doses.
  • This medicine is not known to interact with alcohol. Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and...
    Read more

Mode of Action of Eupyric 500 MG

How Does It Work?

Eupyric Tablet works by inhibiting the formation of certain chemicals (prostaglandins) in the body responsible for fever and pain. It acts on the area of the brain which is responsible for controlling...
Read more

Directions for Use of Eupyric 500 MG

Take this medicine as a whole with a glass of water or as directed by your doctor.

Interactions of Eupyric 500 MG

Interactions with other medicines

  • Ceratin medicines can affect the way paracetamol works or paracetamol itself can affect the action of other medicines taken at the same time. Tell your doctor about all the medicines, supplements or h...
    Read more
  • Especially if you are taking medicines used to treat nausea or vomitings like metoclopramide or domperidone, cholesterol-lowering medicines and anti-infectives such as chloramphenicol.
  • Prolonged and regular use of paracetamol can lead to bleeding problems in individuals taking blood thinners such as warfarin.

Storage and disposal of Eupyric 500 MG

  • Store at room temperature in a cool and dry place.
  • Keep it out of reach of children and pets.

Dosage of Eupyric 500 MG

Overdose

Seek immediate medical healp in case of an overdose. Taking Eupyric Tablet in high doses may result in serious liver damage.

Missed a Dose

If you missed a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose then skip the missed dose and c...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using this medicine?

A: Be cautious if you are a patient with liver problems, kidney problems, or you drink alcohol too often. This medicine is known to cause serious liver damage in case of overdose. You should not take this medicine too often or for a prolonged duration.

Q: Can Eupyric Tablet be used for a headache?

A: Yes, Eupyric Tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.

Q: Can I take Eupyric Tablet for cold and fever?

A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.

Q: What are the uses of Eupyric Tablet?

A: Eupyric Tablet is a medicine used reduce fever and relieve pain. It is used to get relief from a headache, toothache, migraine, period pain and other painful conditions.
Product Details
Brand
EUPYRIC
Expires on or After
25/08/2022
Last Updated on: 25 Aug 2021 | 07:10 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.